MAUDE Adverse Event Report: TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP

TANDEM DIABETES CARE T:SLIM INSULIN DELIVERY SYSTEM; INSULIN PUMP
Model Number 004628
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.Per tandem user guide: always remove all air bubbles from the system before beginning insulin delivery.Ensure there are no air bubbles when drawing insulin into the filling syringe, hold the pump with the white fill port pointed up when filling the tubing, and ensure that there are no air bubbles in the tubing when filling.Air in the system takes space where insulin should be and can affect insulin delivery.
 
Event or Problem Description
It was reported that intermittent occlusion alarms occurred.Reported the customer is not performing the air removal step per user guide.Clincial support informed customer that not performing the air removal step per user guide is off lable.Customer changed the pump supplies and resumed insulin delivery.Customer blood gluocase was 300 mg/dl.

Brand Name
T:SLIM INSULIN DELIVERY SYSTEM
Common Device Name
INSULIN PUMP
Manufacturer (Section D)
TANDEM DIABETES CARE
11075 roselle street
san diego CA 92121
Manufacturer Contact
mick trier
san diego, CA 92121
8584011451
MDR Report Key13095439
Report Number3013756811-2021-142110
Device Sequence Number11280677
Product Code LZG
UDI-Device Identifier00852162004378
UDI-Public(01)00852162004378
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111210
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number004628
Device Catalogue Number007444
Device Lot Number5349868
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2021
Initial Report FDA Received Date12/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INSULIN: NOVOLOG / NOVORAPIDINFUSION SET: TRUSTEE
Patient Age51 YR
Patient SexMale
Patient Weight64 KG
Patient EthnicityNon Hispanic